# SDR MALA954758

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 3213 - ON CLIMB-OUT FROM MSP, THE RIGHT ENGINE TORQUE BEGAN TO INDICATE IN EXCESS OF 120 PERCENT.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE ENGINE.  INVESTIGATION IS CONTINUING.  (M)
